# SDR AWXA200401009

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 59,951 hours, 38,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Faulty
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, THE EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE FROM SEAT ROW 11 LEFT TO SEAT ROW 17 LEFT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY AT SEAT ROW 17 LEFT, OPERATIONAL CHECK WAS GOOD.
